# SDR TRAX200701445

- Difficulty date: September 27, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PRESSURE DECK ANGLE FR 27 CRACK FOUND IN Y AXIS.    10-16-07    HFEC PERFORMED W/O 37536.    CRACK CONFIRM, DOES NOT EXTEND BEYOND FASTENER. PRC 870 APPLIED IAW SRI DO/TS-4165/07-9309 INSPECTED PRESSURE DECK ANGLE AND EXISTING CRACK PER TC EO 72-53-0254.
